# SDR SWAA2022032484115

- Difficulty date: March 15, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK AT ROW 20 RH UNDER KICK PANEL HAS DEAD BATTERY / [01] REMOVED REPLACED AND OPS CHECKED BATTERY PER AMM 33-51-06
